New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jul 2007
Total Posts : 9
   Posted 10/6/2007 4:20 PM (GMT -6)   
iv been diagnosed with cd 8 years ago.
about a year ago i noticed my hair become thin
is there anything i can do, or could it be connected?
or am i just loosing my hair:)

Forum Moderator

Date Joined Nov 2003
Total Posts : 7056
   Posted 10/6/2007 4:49 PM (GMT -6)   

When you talked about this in July, several people replied to you. Several asked about your medications. Several of the meds used to treat CD can cause hair loss in some people. We might have more suggestions if you tell us what meds you take.

If you couldn't find your other post, here it is:

Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, diffuse connective tissue disease, Sjogren's Syndrome ?

Veteran Member

Date Joined Mar 2007
Total Posts : 4527
   Posted 10/6/2007 6:30 PM (GMT -6)   
Hi Hair loss can be contributed to many things premenapause (age of a person) ,health condition (if a person has lost a lot of weight as in malnutrition), or as Ides stated medication.You would have to be more specific in what kind of meds you are enquiring about. I have had some hair lost due to all three things but luckily it is getting thicker and growing in. lol gail
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 11:44 PM (GMT -6)
There are a total of 2,713,255 posts in 299,174 threads.
View Active Threads

Who's Online
This forum has 153750 registered members. Please welcome our newest member, Riand1988.
268 Guest(s), 9 Registered Member(s) are currently online.  Details
Chask, racer102, THE HAPPY TURTLE, Scaredy Cat, Almost a 10, Riand1988, supapfunk, couchtater, julymorning

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer